Announcement

Collapse
No announcement yet.

Help please

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • #16
    Thanks for the replies yesterday DD and Iluv2, convinced doc today to keep him at 2mg until next appointment on Monday. He's still not feeling great today, more mood wise than physical symptoms I think. Do you reckon a few more days until he stabilises will help?

    Comment


    • #17
      Originally posted by bluesavannah View Post
      Thanks for the replies yesterday DD and Iluv2, convinced doc today to keep him at 2mg until next appointment on Monday. He's still not feeling great today, more mood wise than physical symptoms I think. Do you reckon a few more days until he stabilises will help?
      Yeah, he definitely needs a little more time to stabilize, especially since he switched back and forth. That really takes a toll on the body and mind. His body is trying to adjust. I have a lot of experience with switching back and forth between opiates like Norco and Sub. Did it for years, ugh. Every time I went back to the Sub, it took a while to feel ok again.

      Tell him to hang in there and get out as much as possible.
      Kat

      Comment


      • #18
        Thanks Kat, how soon after switching did you notice an improvement? What sort of time scale should he be looking at? Really regretting the switch to methadone now but we're semi pressured into it by doc and didn't know enough about it x

        Comment


        • #19
          I would say about it is usually 2-3 days but it may take up to 5 days..
          The faster he gets up and stops obsessing or worring about it .
          That will speed the process along .
          Plus if he isn't doing the things suggested above and on the thomas Receipe it can take the whole 5 days..

          Those things like water and Gatorade and moving around sound so simple but it can make a big difference..
          His body has been through a lot .
          You see how bad he feels on the outside..
          Just imagine what is going on in the inside at the cellular level...

          The more he can nurture his body the faster he will feel back to normal..

          I hope you are getting so rest [email protected]
          The addict always is in the center of attention..
          We often forget about the people there with him..
          He is very fortunate to have you..
          Take care
          Iluv2
          Last edited by Anonymous; 12-30-2014, 03:20 PM.

          Comment


          • #20
            Thanks, tomorrow will be day 3, he seems a bit clearer tonight which is nice to see. We have Tyrosine and a good multivitamin here so will use those tomorrow morning.

            I'm ok - I'm feeling much better for researching it and speaking to you guys. Nice to know there are others with the same experience. I'm choked with the cold but that's minor, I'll live

            Comment


            • #21
              I agree with everything that luv has said.....I also think u made a good move on sticking to the 2mg. Just give it a couple more days and don't underestimate the importance of exercise or simply going for a walk. Sitting around all day will not help him at all.

              hang in there

              Comment


              • #22
                Can someone explain the benefits of splitting the dose during the day? At the min he is taking in morning but doc would be willing to split it if that's what we wanted. Would it work any better? Or is sticking at 2mg in one go ok? Xx

                Comment


                • #23
                  personally I would just stick to the one dose.....just don't have him take it b4 bedtime because you don't want to associate sleeping with taking your dose. Even if he did split ...eventually he'd would have to go down to one dose anyway....better to just keep it as is now.

                  Comment


                  • #24
                    Hi again! I have another question please! We have stuck at 2mg since Monday (making today day 5), he is still not feeling great - no energy, and low mood mainly, should he hang in at 2mg? Or look at increasing? How would he know if he needed to increase? Should all methadone be out of his system now? Thanks.

                    Comment


                    • #25
                      He's doubting that staying on subs is the right thing to do - i think it is, he tried tapering/cold turkey before and the cravings were just too much. I think if he can stabilise on subs for a while it will be better for long term, considering how long he has been reliant on the opiate for. Does that sound like the right thing to do? We are totally on our own with this, doctor has proved pretty useless so far! Feeling a bit lost.

                      Comment


                      • #26
                        Originally posted by bluesavannah View Post
                        He's doubting that staying on subs is the right thing to do - i think it is, he tried tapering/cold turkey before and the cravings were just too much. I think if he can stabilise on subs for a while it will be better for long term, considering how long he has been reliant on the opiate for. Does that sound like the right thing to do? We are totally on our own with this, doctor has proved pretty useless so far! Feeling a bit lost.
                        Usually, the only reason to increase is if a person is still having physical WD symptoms, rather than emotional/mental issues. You said his biggest issues are low energy and bad mood, right? Sub can actually cause drowsiness until your body adjusts. Sub made me feel tired a lot, too. The bad mood is likely from the depression caused by opiates and his recent switch from Methadone.

                        If he wants to increase, it's not a big deal. Maybe try 1mg more? That's still a relatively low dose and will be easy to taper from. If he doesn't stay on Sub, what's the other option?

                        Kat

                        Comment


                        • #27
                          Thanks Kat, so both should lessen with time? His doc told him sub should give him energy, he had no idea why he was so tired... no physical wd symptoms.

                          The only other option is having nothing at all.

                          Xx

                          Comment


                          • #28
                            I actually think he should try and just stick it out on the 2 mgs.....hes already there ...he should be stable any day now

                            Comment


                            • #29
                              Really appreciate the replies guys xx thanks x

                              Comment


                              • #30
                                Hey! Me again! He is doing far better, but is still suffering with tiredness a lot - should this be easing by now? Are there any tips to help? He is taking L-Tyrosine and B Vitamins.

                                Comment

                                Working...
                                X